I started taking Zoloft about 11/2yrs ago, for depression and anxiety. I since have gained 20lbs. My moods are stabilized. But I am so anxious about my weight. So I tried going off the Zoloft and experienced terrible side effects. I was like a basket case with horrible mood swings, dizziness, light headedness, crying spells, an electric zaps, like a shocking sensation everytime I turned my head. So needless to say I started taking the Zoloft again.. I feel like I am never going to be able to get off this medication. I really don't know what to do? Any advice. Tried weaning but a few days after withdraw symptoms start
I too experienced the same effects of weight gain. You may want to talk to your Dr about incorporating Wellbutrin into your daily routine. It supresses appetite, and helps to lose the weight. To me, the weight gain well outweighs the effects of going off of the medication. I am really struggling myself and have switched off of zoloft and tried many others. That one worked the best for me, so I am getting ready to go off paxil and stay on wellbutrin with the zoloft. Good Luck...hope this helps.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.